# SDR UPS07849639

- Difficulty date: March 30, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- Aircraft time: 81,451 hours, 26,798 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 57799133N1
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 AFTER REMOVAL OF C-2 (B-PIT) SCUFF PLATE FOUND CORROSION ON FUSELAGE SKIN.  REMOVED CORROSION AND FOUND SKIN TO BE OUT OF LIMITS IAW SRM 53-2-0 FIG 1F.  PROCURED AND INSTALLED REPLACEMENT SKIN FROM STA 450-610 L31L-L31R IAW SRM 51-1-20D, AND SRM 51-1-21.
